On the theory of Borel summability of series. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 100-110
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_3_a14,
author = {I. I. Ogievetskii},
title = {On the theory of {Borel} summability of {series.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {100--110},
year = {1964},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_3_a14/}
}
I. I. Ogievetskii. On the theory of Borel summability of series. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1964), pp. 100-110. http://geodesic.mathdoc.fr/item/IVM_1964_3_a14/